MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10798696
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: nonbd extension set; td (b)(6) 2018.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that the filter leaked during patient use.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of the filter leaking was confirmed.Visual inspection showed no anomalies.During functional testing a leak was observed from the filter outlet where the tubing and filter meet.The root cause of the customer¿s report of leaking from the filter was insufficient solvent application at the engagement between the filter outlet and tubing.

Brand Name
ALARIS SYRINGE MODULE
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8022467
Report Number9616066-2018-02083
Device Sequence Number1407556
Product Code FPA
UDI-Device Identifier10885403234354
UDI-Public10885403234354
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2021
Device Model Number10798696
Device Catalogue Number10798696
Device Lot Number18046218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10ML BD SYRINGE, 60ML BD SYRINGE,TD (B)(6) 2018; 8110,8015,PICC, SYRINGE, TD (B)(6) 2018; 8110,8015,PICC, SYRINGE, TD (B)(6) 2018
Patient Age2 DA
Patient Weight1